# SDR A6WA20121114594

- Difficulty date: November 7, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 21,943 hours, 21,122 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COLD WORKING OF FASTENERS HOLES OF MLG TRUNNION FLANGE FOUND 2 EA OVERSIZED HOLES (1 EA LT & 1EA RT ).  REAMED 2EA HOLES TO START HOLE DIA.  COLD WORKED HOLES AND REAMED TO FINAL HOLE DIAMETER AND INSTALLED 2EA HI LITE PINS AND NUTS PER REO 601R-57-21-1789.
